# SDR 96ZZZX20

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC249
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Fod
- Location: Lt Otbd Le
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE TO LEFT OUTBOARD WING.  OUTBOARD LEADING EDGE DAMAGE.
